# SDR DXTA200802973

- Difficulty date: March 30, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N892QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258592
- Aircraft time: 4,027 hours, 2,805 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES ARE VERY MUSHY AND GO TO THE FLOOR. INSPECTED SYS FOR LEAKS, NONE NOTED.  PERFORMED OPS CHECK, ALL CHECK GOOD.  BLED BRAKE SYS AND PERFORMED TAXI CHECK, ALL CHECK GOOD. ALL WORK IAW MM 32-40-00.
